# SDR DALA2025073105748

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 58,025 hours, 30,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR AND FUME DETECTED IN FLT DECK.  PERFORMED W/C 0550-2001, 0550-2002 & 2100-2005. AFTER ECS DECONTAMINATION REVERSE DUCT BURN PROCEDURE. NO FURTHER SMELLS NOTED IN FLIGHT DECK OR CABIN.
